On the cone structure at infinity of Ricci flat manifolds with Euclidean volume growth and quadratic curvature decay.
Inventiones mathematicae, Tome 118 (1994) no. 1, pp. 493-572
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1994__118_1_144246,
author = {Gang Tian and Jeff Cheeger},
title = {On the cone structure at infinity of {Ricci} flat manifolds with {Euclidean} volume growth and quadratic curvature decay.},
journal = {Inventiones mathematicae},
pages = {493--572},
year = {1994},
volume = {118},
number = {1},
zbl = {0814.53034},
url = {http://geodesic.mathdoc.fr/item/IM_1994__118_1_144246/}
}
TY - JOUR AU - Gang Tian AU - Jeff Cheeger TI - On the cone structure at infinity of Ricci flat manifolds with Euclidean volume growth and quadratic curvature decay. JO - Inventiones mathematicae PY - 1994 SP - 493 EP - 572 VL - 118 IS - 1 UR - http://geodesic.mathdoc.fr/item/IM_1994__118_1_144246/ ID - IM_1994__118_1_144246 ER -
%0 Journal Article %A Gang Tian %A Jeff Cheeger %T On the cone structure at infinity of Ricci flat manifolds with Euclidean volume growth and quadratic curvature decay. %J Inventiones mathematicae %D 1994 %P 493-572 %V 118 %N 1 %U http://geodesic.mathdoc.fr/item/IM_1994__118_1_144246/ %F IM_1994__118_1_144246
Gang Tian; Jeff Cheeger. On the cone structure at infinity of Ricci flat manifolds with Euclidean volume growth and quadratic curvature decay.. Inventiones mathematicae, Tome 118 (1994) no. 1, pp. 493-572. http://geodesic.mathdoc.fr/item/IM_1994__118_1_144246/